Advertisement

Quasiconformal distortion on arcs

  • Juha Heinonen
  • Raimo Näkki
Article

Keywords

Conformal Mapping Quasiconformal Mapping Quasisymmetric Mapping Uniform Domain John Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [CF]
    R. Coifman and C. Fefferman,Weighted norm inequalities for maximal functions and singular integrals, Studia Math.51 (1974), 241–250.MATHMathSciNetGoogle Scholar
  2. [FHM]
    J. L. Fernández, J. Heinonen and O. Martio,Quasilines and conformai mappings, J. Analyse Math.52 (1989), 117–132.MATHMathSciNetGoogle Scholar
  3. [GGJ]
    J. B. Garnett, F. W. Gehring and P. W. Jones,Conformally invariant length sums, Indiana Univ. Math. J.32 (1983), 809–829.MATHCrossRefMathSciNetGoogle Scholar
  4. [GHM]
    F. W. Gehring, K. Hag and O. Martio,Quasihyperbolic geodesics in John domains, Math. Scand.65 (1989), 75–92.MATHMathSciNetGoogle Scholar
  5. [GH]
    F. W. Gehring and W. K. Hayman,An inequality in the theory of conformai mapping, J. Math. Pures Appl. (9)41 (1962), 353–361.MATHMathSciNetGoogle Scholar
  6. [GM]
    F. W. Gehring and O. Martio,Quasiextremal distance domains and extension of quasicon-formal mappings, J. Analyse Math.45 (1985), 181–206.MATHMathSciNetGoogle Scholar
  7. [GO]
    F. W. Gehring and B. G. Osgood,Uniform domains and the quasi-hyperbolic metric, J. Analyse Math.36 (1979), 50–74.MATHMathSciNetGoogle Scholar
  8. [GP]
    F. W. Gehring and B. P. Palka,Quasiconformally homogeneous domains, J. Analyse Math.30 (1976), 172–199.MATHMathSciNetCrossRefGoogle Scholar
  9. [GV]
    V. M. Goldshstein and S. K. Vodop’yanov,Prolongement des fonctions de classe L p1 et applications quasiconformes, C. R. Acad. Sci. Paris290 (1980), 453–456.Google Scholar
  10. [HW]
    W. K. Hayman and J-M. Wu,Level sets of univalent functions, Comment. Math. Helv.56 (1981), 366–403.MATHCrossRefMathSciNetGoogle Scholar
  11. [H]
    J. Heinonen,Quasiconformal mappings onto John domains, Revista Matemática Iberoamericana5 (1989), 97–123.MATHMathSciNetGoogle Scholar
  12. [HR]
    J. Heinonen and S. Rohde,The Gehring-Hayman inequality for quasihyperbolic geodesies, Math. Proc. Camb. Phil. Soc., to appear.Google Scholar
  13. [HN]
    A. Hinkkanen and R. Näkki, Analytic functions and quasiconformal mappings in Stolz angles and cones, Complex Variables13 (1990), 251–267.MATHGoogle Scholar
  14. [JK]
    D. S. Jerison and C. E. Kenig,Hardy spaces, A ,and singular integrals on chord-arc domains, Math. Scand.50 (1982), 221–247.MATHMathSciNetGoogle Scholar
  15. [J]
    V. Jørgensen,On an inequality for the hyperbolic measure and its applications in the theory of functions, Math. Scand.4 (1956), 113–124.MathSciNetGoogle Scholar
  16. [K]
    W. Kaplan,On Gross’s star theorem, schlicht functions, logarithmic potentials and Fourier series, Ann. Acad. Sci. Fenn. Ser. A I Math.-Physica86 (1951), 1–23.Google Scholar
  17. [M]
    G. J. Martin,Quasiconformal and bi-Lipschitz homeomorphisms, uniform domains and the quasihyperbolic metric, Trans. Amer. Math. Soc.292 (1985), 169–191.MATHCrossRefMathSciNetGoogle Scholar
  18. [MS]
    O. Martio and J. Sarvas,Injectivity theorems in plane and space, Ann. Acad. Sci. Fenn. Ser. A I Math.4 (1978), 383–401.MathSciNetGoogle Scholar
  19. [MRV]
    O. Martio, S. Rickman and J. Väisälä,Topological and metric properties of quasiregular mappings, Ann. Acad. Sci. Fenn. Ser. A I Math.488 (1971), 1–31.Google Scholar
  20. [NV]
    R. Näkki, and J. Väisälä,John disks, Expo. Math.9 (1991), 3–43.MATHGoogle Scholar
  21. [P]
    A. Pfluger,Extremallängen und Kapazität, Comment. Math. Helv.29 (1955), 120–131.MATHCrossRefMathSciNetGoogle Scholar
  22. [P1]
    Ch. Pommerenke,Lineare-invariante Familien analytischer Funktionen I, Math. Ann.155 (1964), 108–154.MATHCrossRefMathSciNetGoogle Scholar
  23. [P2]
    Ch. Pommerenke,Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, 1975.MATHGoogle Scholar
  24. [T]
    P. Tukia,The planar Schönflies theorem for Lipschitz maps, Ann. Acad. Sci. Fenn. Ser. A I Math.5, (1980), 49–72.MATHMathSciNetGoogle Scholar
  25. [TV]
    P. Tukia and J. Väisälä,Quasisymmetric embeddings of metric spaces, Ann. Acad. Sci. Fenn. Ser. A I Math.5 (1980), 97–114.MATHMathSciNetGoogle Scholar
  26. [V1]
    J. Väisälä,Lectures on n-dimensional quasiconformal mappings, Lecture Notes in Math.229, Springer-Verlag, Berlin, 1971.Google Scholar
  27. [V2]
    J. Väisälä,Quasisymmetric embeddings in euclidean spaces, Trans. Amer. Math. Soc.264 (1981), 191–204.MATHCrossRefMathSciNetGoogle Scholar
  28. [V3]
    J. Väisälä,Homeomorphisms of bounded length distortion, Ann. Acad. Sci. Fenn. Ser. A I Math.12 (1987), 303–312.MATHMathSciNetGoogle Scholar
  29. [V4]
    J. Väisälä,Uniform domains, Tôhoku Math. J.40 (1988), 101–118.MATHCrossRefGoogle Scholar
  30. [V5]
    J. Väisälä,Quasiconformal maps of cylindrical domains, Acta Math.162 (1989), 201–225.MATHCrossRefMathSciNetGoogle Scholar
  31. [V6]
    J. Väisälä,Free quasiconformality in Banach spaces II, Ann. Acad. Sci. Fenn. Ser. A I Math.16 (1991), 255–310.MATHMathSciNetGoogle Scholar
  32. [Vu]
    M. Vuorinen,Conformai Geometry and Quasiregular Mappings, Lecture Notes in Math.1319, Springer-Verlag, New York, 1988.Google Scholar
  33. [Z]
    M. Zinsmeister,A distortion theorem for quasiconformal mappings, Bull. Soc. Math. France114 (1986), 123–133.MATHMathSciNetGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1994

Authors and Affiliations

  • Juha Heinonen
    • 1
  • Raimo Näkki
    • 2
  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA
  2. 2.Department of MathematicsUniversity of JyväskyläJyväskyläFinland

Personalised recommendations